Maximal Higgs bundles for adjoint forms via Cayley correspondence

TitleMaximal Higgs bundles for adjoint forms via Cayley correspondence
Publication TypeArticles in international peer reviewed journals
Year of Publication2017
AuthorsGarcía-Prada O., Oliveira A.
JournalGeometriae Dedicata
Volume190
Issue1
Pagination1-22
Date Published09/2017
PublisherSpringer-Verlag
Abstract

For a fixed compact Riemann surface X, of genus at least 2, we count the number of connected components of the moduli space of maximal Higgs bundles over X for the hermitian groups PSp(2n, R), PSO∗(2n), PSO0(2, n) and E_6^{−14}. Hence the same result follows for the number of connected components of the moduli space of maximal representations of π1X in these groups. We use the Cayley correspondence proved in [3] as our main tool.

DOI10.1007/s10711-017-0224-2
[2017-29]

Area / Group: 

Geometry